# SDR UIEA2021011100025

- Difficulty date: January 27, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 87,433 hours, 25,953 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 140T26406
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER INNER SKIN WEB HAS CORROSION THROUGHOUT.  UPON EVALUATION OF THE AFT CARGO DOOR LOWER SKIN, FOUND TO BE 100% MAT. AND OUT OF LIMITS, IAW B767 SRM 52-30-01-1A-1.  REMOVED AND REPLACED AFT CARGO DOOR LOWER INNER SKIN, IAW BOEING DWG 140T2640, B767 SRM 51-40-02-0G-0.
